MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011734-33
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience prime everolimus eluting coronary stent system instructions for use (ifu) as a known patient effect of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2013, the patient presented with silent ischemia.A 3.0x33mm xience prime stent was implanted in the mid right coronary artery (rca) lesion and a 3.5x33mm xience prime stent was implanted in the proximal rca.On (b)(6) 2016, in-stent restenosis of the proximal rca, 3.5x33mm xience prime stent was noted.On (b)(6) 2016, an atherectomy and balloon angioplasty was performed as treatment.The patients condition improved.There was no additional information provided.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6084223
Report Number2024168-2016-07686
Device Sequence Number757985
Product Code NIQ
UDI-Device Identifier08717648177262
UDI-Public(01)08717648177262(17)131113(10)110274Y
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2013
Device Catalogue Number1011734-33
Device Lot Number110274Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0X33MM XIENCE PRIME STENT ASPIRIN, CLOPIDOGREL
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient Weight74